View : 228 Download: 0

Exacerbation of sarcoidosis following interferon-alpha therapy for chronic active hepatitis C

Title
Exacerbation of sarcoidosis following interferon-alpha therapy for chronic active hepatitis C
Authors
Chang H.J.Choi E.H.Kim I.J.Sim Y.S.Lee J.H.Kim T.H.Moon J.W.Chun E.M.Kim Y.K.Sung S.H.Chang J.H.
Ewha Authors
성순희장중현김유경이진화천은미김태헌
SCOPUS Author ID
성순희scopus; 장중현scopusscopus; 김유경scopus; 이진화scopus; 천은미scopus; 김태헌scopus
Issue Date
2006
Journal Title
Tuberculosis and Respiratory Diseases
ISSN
1738-3536JCR Link
Citation
Tuberculosis and Respiratory Diseases vol. 61, no. 3, pp. 285 - 288
Indexed
SCOPUS; KCI scopus
Document Type
Article
Abstract
Interferon alpha is an immunomodulator that is used as an antiviral agent to treat chronic active viral hepatitis C. However, interferon can induce or exacerbate sarcoidosis. We report a case of 42-year-old man with an exacerbation of pulmonary sarcoidosis after the cessation of interferon and ribavirin therapy for chronic hepatitis C. The patient's sarcoidosis improved spontaneously and he continues to be monitored regularly without steroid therapy.
Show the fulltext
Appears in Collections:
의과대학 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE